My name is Lydia. I started taking phentermine last week and took my first shot of b12 which imma start taking once a month. Well i've been watchin my weight. I exercise almst 7 days a week for 2 hrs sometimes. And been watching my calories and eating healthy and less. I took in the bad habit to weight myself each time after the gym. My weight started at 218 and it dropped to 208 in 2days but each time i weight myself my weight goes up and down. Is that normal? I feel like im doing everything im suppose to do and i get discourage when I lose a few pounds and check again and see that it went up, well not back up to 218 but i feel llike im doing something wrong.
Hello everyone ! I have been on phentermine for 2months and I havent lost any weight ! Iam 55 and going through menopause , this week I will get a b12 shot to see if it will help , is there anyone else experiencing no weight loss ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.